MathSciNet Relay Station
MathSciNet bibliographic data
MR847953 57N10 (30F40 32G15)
Bonahon, Francis Bouts des variétés hyperboliques de dimension $3$. (French) [Ends of hyperbolic $3$-manifolds] Ann. of Math. (2) 124 (1986), no. 1, 71–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement